F-points in countably compact spaces

Angelo Bella, V. I. Malykhin


Answering a question of A.V. Arhangel'skii, we show that any extremally disconnected subspace of a compact space with countable tightness is discrete.


F-point; Extremal disconnectedness; Compact; Countably compact; Pseudocompact; Countable tightness

Subject classification

54A25; 54A10

Full Text:



A. V. Arhangel'skii, Strong disconnectedness properties and remainders in compacti cations, Topology Appl. 107, 1-2 (2000), 3-12. https://doi.org/10.1016/S0166-8641(99)00101-7

A. V. Arhangel'skii and A. Bella, Countable fan-tightness versus countable tightness, Comm. Math. Univ. Carolinae 37, 3 (1996), 565-576.

A. Bella and V. I. Malykhin, Tightness and resolvability, Comm. Math. Univ. Carolinae 39, 1 (1998), 177-184.

E. K. van Dowen, Applications of maximal topologies, Topology Appl. 51 (1993), 125-140. https://doi.org/10.1016/0166-8641(93)90145-4

V. I. Malykhin, Countable spaces having no bicompacti cations of countable tightness, Soviet Math. Dokl. 13 (1972), 1407-1411.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Which topologies can have immediate successors in the lattice of T1-topologies?
Ofelia T. Alas, Richard G. Wilson
Applied General Topology  vol: 5  issue: 2  first page: 231  year: 2004  
doi: 10.4995/agt.2004.1972

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt